Menger-type theorems with restrictions on path lengths

László Pyber, Zsolt Tuza

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

If the paths of length ≤s, joining two non-adjacent vertices u, υ of a graph cannot be destroyed by deleting less than t vertices, then there are at least t internally vertex-disjoint paths joining u and υ, each having length less than ( t+s-2 s-2)+( t+s-3 s-2). Some constructions show that using paths of length at least s t-1t might be necessary.

Original languageEnglish
Pages (from-to)161-174
Number of pages14
JournalDiscrete Mathematics
Volume120
Issue number1-3
DOIs
Publication statusPublished - Sep 12 1993

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this